Just a short post to let you know I'm still living...... I'm afraid the meds the dr's gave me are not agreeing with me. The meds for arthritis cause stomach upset and diarrhea. The steroid shot has weakened my immune system and I now have shingles...Oh boy, how fun.The meds for shingles cause upset stomach too. Dr says the shingles have a long time recovery...
I'm stopping the meds for shingles and arthritis...I'd rather hurt than not be able to eat. I'll call The dr's Monday and see if I can get something else,If not I'll not take anything.
The shingles are on my upper right outside thigh, everything I put on rubs it. Dr says it won't stop till it reaches my back where the virus is hiding.(where ever that is). I can't be around anyone that hasn't been vaccinated or hasn't had chicken pox.Or anyone taking chemo or radiation.
I'm used to hurting, but this is a different kind of hurt. Time to get well and enjoy x-mas. I'm gonna enjoy Christmas in spite of it all.
I haven't put my tree up yet but I'll try to get in the attic and get the tree tomorrow. I know It's gonna be a mess putting it up. The cat is going to steal all the ornaments he did last year.
I'm going to do a post in a few days about Daddy, his dod is coming up in a few days.
Take care everyone, I'll be back in a few days.
God bless and take care. Donna
Thanks for the good wished my friends!! I'm off the medication until further notice. It's just not worth the pain and misery. God bless you all:) Donna